# SDR CA080730008

- Difficulty date: May 3, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) DURING CLIMB AT APPROX 3,000 FEET ABOVE GROUND LEVEL, PILOT HEARD A LOUD BANG AND EXPERIENCED COMPLETE LOSS OF POWER . PILOT DECLARED EMERGENCY AND PERFORMED A DEAD STICK LANDING. AN UNEVENTFUL LANDING WAS ACCOMPLISHED. POST INSP REVEALED CT BLADE DISTRESS. ENGINE WAS REMOVED AND SENT FOR INVESTIGATION.  MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
